# SDR KCSA202005221070

- Difficulty date: May 22, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,850 hours, 22,463 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR SUPPORT BEAM END FITTING HAS CRACK/ CORROSION INDICATION ON AFT SIDE OF FITTING O/B END
